# SDR QXEA2013010200002

- Difficulty date: January 2, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,171 hours, 29,300 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Nlg Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR WAS SELECTED DOWN, NOSE GEAR DOOR CAUTION LIGHT STAYED UNTIL AFTER LANDING.  GREEN NOSE GEAR INDICATION.  LANDING UNEVENTFUL.  FOUND NGLK1 SENSOR BRACKET LOOSE.  REMOVED SENSOR BRACKET AND HARDWARE.  REINSTALLED NGLK1 BRACKET IAW THE LANDING GEAR CMM 32-21-03, ASSY SECTION PG 705, PARA 3 M. (3) AND (4) USING NEW NUTS AND BOLTS.  PRIOR TO ADJUSTMENT OF THE NGLK1 SENSOR PSEU SHOWED CODE FOR NGLK1 SENSOR UNREASONABLY FAR.  ADJUSTED NGLK1 SENSOR IAW THE AMM TASK 32-61-06-830-80. NGLK1 UNREASONABLY FAR CODE CLEARED. PERFORMED RETRACTION AND EXTENSION OF GEAR. NO DEFECTS NOTED. RETURNED TO SERVICE.
